# SDR DXTA2021101150170

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 3,977 hours, 3,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FORWARDMOST (WHITE) LIGHT WILL NOT ILLUMINATE. //SIGNOFF// C/W EMERGENCY LIGHT OPERATIONAL TEST VERIFIED EXIT IDENTIFIER SIGN, EXIT MARKER SIGN, FLOOR PROXIMITY LIGHT INTERNAL FLOOD LED(3) AND EXTERNAL EMERGENCY LIGHT ILLUMINATED WHEN SYSTEM IS ON . IAW PHENOM 300 AMM 33-52-00-710-801A  NO DISCREPANCY NOTED AT THIS TIME
